# SDR UALA2010050601530

- Difficulty date: May 5, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 49,854 hours, 18,066 cycles
- Engine: Iae V2527A5
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 VISIT, MINOR IMPACT DAMAGE WAS FOUND ON LT SIDE OF THE RUDDER EXTERIOR SKIN 26FT AFT OF THE FRONT SPAR AND 20FT FROM RUDDER LOWER EDGE.  MAJOR REPAIR WAS ACP'D PER UA-EVA-73683A ON SMB N-R N6494Q.  DAMAGED SKIN AND CORE WERE REMOVED AND REPAIRED.  RII INSPECTION WAS ALSO ACP'D ON N-R N6494Q.
